MathSciNet Relay Station
MathSciNet bibliographic data
MR880964 (88m:16002) 16A08 (16A05 16A38 17B35 32C38)
Bell, Allen D. Localization and ideal theory in iterated differential operator rings. J. Algebra 106 (1987), no. 2, 376–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement